# SDR DALA2025050503424

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0941913) CORROSION CHANNEL SUPPORT LOCATED BS767 PLUS 5 INCHES AND RBL 3 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CHANNEL SUPPORT CHANNEL SUPPORT LOCATED BS767 PLUS 5 INCHES AND RBL 3 AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53-2R.
